# SDR CA140723002

- Difficulty date: May 20, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Aircraft time: 36,018 hours
- Engine: Garrtt TPE33110UA
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Sun Gear
- Part number: 31011497
- Condition: Damaged
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) UPON HAVING A CHIP LIGHT IN THE COCKPIT THERE WAS A OIL SAMPLE TAKEN THAT VERIFIED THERE WAS AN ISSUE WITH THE ENGINE.  THE ENGINE WAS REMOVED AND FORWARDED TO THE TURBINE SHOP AND WAS DISMANTLED TO THE AREA OF THE NOTED DAMAGE OF THE SUN GEAR TOOTH.  THERE WAS A CHUNK MISSING FROM THE GEAR TOOTH BUT ALL THE RELATED PLANARITY GEARS WERE FOUND TO BE SERVICEABLE. THE ENGINE WAS REPAIRED AND AND PUT BACK INTO SERVICE.
